Wavelets and Linear Algebra, Volume (5), No (1), Year (2018-12) , Pages (1-12)
Title : ( A NECESSARY CONDITION FOR A SHEARLET SYSTEM TO BE A FRAME VIA ADMISSIBILITY )
Authors: M. AMIN KHAH , A. ASKARI HEMMAT , Reihaneh Raisi Tousi ,Access to full-text not allowed by authors
Abstract
Necessary conditions for shearlet and cone-adapted shearlet systems to be frames are presented with respect to the admissibility condition of genera- tors. Discrete and cone-adapted discrete shearlet systems are studied by Kutyniok and Labate in [11, 13]. They have derived sufficient conditions in [11] for a discrete shearlet system to form a frame for L2(R2) We provide a relation between shearlet frames and admissibility condition of the generators.